Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes skin discoloration on the arms and legs?

For the past 6-8 weeks I ve had what the DR calls hives on my skin. I m more concerned that I ve edema in my arms and legs and even finger pressure leaves ugly black, then yellow bruises. My bloodwork just came back good. At this point should I be seeking vitamin supplementation or asking for an oral cortisteroid, niether,both?
Fri, 27 Apr 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Please take dermatologist advice.

I hope I have answered your query. Let me know if you have any further questions.

Regards,
Dr. Surajit Gorai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi am 29 yrs old.ihv two sons one is 3 and a half and other one.with my second pregnacy i got very bad itchy and dark skin.my skin has become dark...